# SDR AALA2019080219001

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 19,015 hours, 7,809 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Speedbrake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON RUNWAY CLEARED FOR T/O, GOT A TAKEOFF CONFIGURE LIGHT. ABORTED TO (20KTS) CLEARED AND FOUND PSEU LT ON, WOULD NOT CLEAR. MAINTENANCE ACCOMPLISHED BITE PSEU, FOUND FAULT MSG SPDBRK DN 27-62001 INTERMITTENT. CLEANED AND LUBBED SPEEDBRAKE HANDLE. OPS CHECKS NORMAL IAW FIM 27-62-00 AND AMM 31-51-03, AMM 27-62-00.
